# SDR V2JA156

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 3,286 hours, 2,463 cycles
- Engine: Pwa PT6A66
- Engine time: 3,286 hours, 2,497 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE LOSS OF OIL PRESSURE INDICATION ON TAKE-OFF.  SECURED ENGINE AND LANDED.
